Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What medicine should I take for black pigmentation on skin ?

Asked On : Thu, 6 Oct 2011
Answers:  2 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Welcome to HCM.
Pigmentation on the cheeks can be caused by using hair dye, drug reaction, allergy to chemicals applied to skin or intestinal problem.
Best would be to consult a dermatologist and let him examine and evaluate the condition.
Wish you all the best.
Answered: Fri, 7 Oct 2011
I find this answer helpful
Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response
Thanks for the query.
your problem could be allergy or a marker of skin disease or hormonal disorder.The fact that peels have worsened it points more in favour of allergy.The most important thing you can do is to avoid sun exposure, and avoid any cream or bleach application . Have a balanced diet or multivitamins supplement, drink plenty of water and exercise daily or practice yoga.You should consult a dermatologist specialising in cosmetology and undergo few blood tests and skin biopsy to know the exact diagnosis and start treatment.
Thank you
Answered: Fri, 7 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor